MAUDE Adverse Event Report: BECTON, DICKINSON AND CO. BD POSIFLUSH-XS / SF; SALINE VASCULAR ACCESS FLUSH

BECTON, DICKINSON AND CO. BD POSIFLUSH-XS / SF; SALINE VASCULAR ACCESS FLUSH
Catalog Number 306553
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd posiflush-xs / sf was under filled when the package was opened.The following information was provided by the initial reporter: event description: ¿0.9%sodium chloride injection 10ml syringe.As i opened the brand new syringe from the packaging it was only filled with 5ml of air and 5ml of fluid.I didn't use the syringe on the patient, but this is concerning.¿ harm to team member or patient? not applicable.Product was discarded and no photos were taken.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number (b)(4) and lot number 3226512.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Based on the investigation results, an exact cause could not be determined for the reported event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.H3 other text : see narrative below.

Brand Name
BD POSIFLUSH-XS / SF
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18743523
Report Number9616657-2024-00007
Device Sequence Number20395796
Product Code NGT
UDI-Device Identifier30382903065531
UDI-Public(01)30382903065531
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042061
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number306553
Device Lot Number3226512
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown